The aim of presenting this case was to demonstrate that using high doses of corticosteroids which are not directly involved in etiological factors can cause secondary protrusio acetabuli. Protrusio acetabuli is identified with an acetabular line projecting ilioischial line for 3 mm in males and 6 mm in females on antero-posterior radiographs of the pelvis. This is the first case seen in the literature, despite various studies conducted about the etiology, no common factor was found. In 1939, Gilmour classified them as following; the group, in which any underlying pathology can not be shown as primary, and the group that progress protrusio as a result of any underlying pathology as secondary. The patient was a 73 year-old woman with pain, loss of ROM in right hip and difficulty in walking for 2 years. Four years ago with a diagnosis of eosinophilic pneumonia she received prednisolone (1 mg/kg/day). She was constantly using salmeterol+fluticasone (500/50 mcg)) twice daily. Bone mineral density and other laboratory findings were normal. The cause of the patient's right hip pain was associated to the acetabular protrusion which progressed rapidly within two years due to use of steroid and osteoarthritis progressing secondarily to acetabular protrusion. To the best of our knowledge this case is seen in the literature for the first time. It should not be disregarded that such patients may show clinical progression in a short time. Therefore, drug history of the patients with hip pain should be evaluated in detail and treatments should be determined accordingly.